# SDR MASA2011060602942

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 20,391 hours, 16,034 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE TEMP ABNORMALLY HIGH.  COOLED BRAKE AND PERFORMED TAXI CHECK.
